# SDR SIMA20240813001

- Difficulty date: August 13, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N221NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000525
- Aircraft time: 21,659 hours, 14,606 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783004
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DWMS NRWC# E048094 - RT HORIZONTAL STABILIZER RIB 11 IS CRACKED BETWEEN FWD SPAR AND MID SPAR (MAJOR REPAIR/ ALTERATION) REPLACE RIB 11A IAW EO-EJ-5500-006
